# SDR SWIA200413160

- Difficulty date: March 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE TRANSVERSE BEAM UPPER FLANGE CRACKED IN 2 PLACES, FS 280.00 LBL 9.0 AND RBL 9.0.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED IAW CRJ REO 601R-53-11-136 REV NC AND 601R-53-11-13 REV NC.
